Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 25, Number 6

All articles in this issue are freely accessible.

The twenty-fifth annual meeting of the American Mathematical Society
E. J. Moulton.
Bull. Amer. Math. Soc. 25 (1919), 241-257
More Information
Full-text PDF Free Access     Request Permissions
Applications of the theory of summability to developments in orthogonal functions
Charles N. Moore.
Bull. Amer. Math. Soc. 25 (1919), 258-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560186
Notes
Bull. Amer. Math. Soc. 25 (1919), 279-285
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 25 (1919), 285-288
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The Algebraic Theory of Modular Systems, by F. S. Macaulay.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 25 (1919), 276-279
Review information
Full-text PDF Free Access